# SDR FDEA201006081869

- Difficulty date: June 8, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 48,848 hours, 16,734 cycles
- Engine: Pwa PW4158
- System (JASC): 4990 · APU Oil System
- Part: Clamp
- Condition: Failed
- Location: Apu Oil
- Part time: 15,441 hours, 12,493 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SMOKE IN ACFT. APU AUTO SHUTDOWN.  APU OIL QTY IS ZERO ON FLT DECK GUAGE & READING ZERO IN THE APU BAY.  APU OIL QTY AT  BLOCKING READING OVER HALF FULL.  DUE TO SMOKE & ODOR OF OIL FROM BOTH PACKS.  C/W  MM 21-51-00-3 AND R & R BOTH PACK COALESCER  BAGS.  REF MM 21-51-16-3.   PACKS IN HOT OR COLD TEMP HAVE NO  SMOKE AND NO SMELL OF OIL.  OK TO CONTINUE.  RELEASED FOR SERVICE IAW MEL: 49-10-01.  REPLACED CLAMP ON FUEL PUMP TO OIL PUMP AND SAFTIED. SERVICED APU OIL IAW MM 4990-00-3. RAN APU IAW JRH 3-2 WITH BOTH PACKS ON FOR 20-30 MINS WITH NO SMOKE OR ODOR OF OIL IN COCKPIT.
